# SDR USAA050648

- Difficulty date: May 12, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- Engine: Rroyce RB211535E4
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - PLATE ASSY, 1 INCH X .5 INCH X .050 INCH, CORROSION; NO LEVEL OR TASK, CABIN FLOOR AFT GALLEY, LT MOUNT PAD AND SUPPORT PLATE ASSY.  REMOVED AND REPLACED MOUNT PAD AND SUPPORT PLATE ASSY WITH FAB PART IAW SRM.  (K)
